# SDR DLL10953527

- Difficulty date: August 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N716DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1095
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Fittings
- Part number: 1554950
- Condition: Cracked
- Location: Aft P Dome
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF AN INSPECTION FOR THE AFT PRESSURE BULKHEAD, THE STR 58 AND STR 61 FITTINGS WERE FOUND TO BE CRACKED.  THE FITTINGS ARE TO BE RELEASED ON A TIME LIMITED BASIS AND WILL BE REPLACED WITHIN 150 FLIGHT CYCLES, PER DL ERA 271719-14.
